Journal of Symbolic Logic

The Complexity of Intrinsically R.E. Subsets of Existentially Decidable Models

John Chisholm

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 3 (1990), 1213-1232.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743415

Mathematical Reviews number (MathSciNet)
MR1071324

Zentralblatt MATH identifier
0722.03031

JSTOR
links.jstor.org

Citation

Chisholm, John. The Complexity of Intrinsically R.E. Subsets of Existentially Decidable Models. J. Symbolic Logic 55 (1990), no. 3, 1213--1232. https://projecteuclid.org/euclid.jsl/1183743415


Export citation